MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAL
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.Device received with all buttons responding properly.No damage on keypad assembly.No unlocked j2/lcd keypad connector.Device received with normal operating current.Device passed rewind, self test.Device passed off no power test.No unexpected low battery alarm anomalies noted.No unexpected rewind anomalies noted.Device received with cracked reservoir tube lip.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
 
Event or Problem Description
The customer reported via phone call that their insulin pump buttons was less responsive and slower during rewind.The customer¿s blood glucose was unknown.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9567499
Report Number3004209178-2020-52991
Device Sequence Number13548487
Product Code OYC
UDI-Device Identifier00613994407719
UDI-Public(01)00613994407719
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAL
Device Catalogue NumberMMT-522LNAL
Device Lot NumberA2522LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR